# SDR DALA12014830936

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 594
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF POTABLE WATER BELLY DRAIN AT FS 594 BETWEEN L30-L29R, EXTERNAL FUSELAGE FOUND CORROSION ON DRAIN CUTOUT AND INTERNAL SKIN.  COMPLIED WITH ER/A 508946-14 REV ORIGINAL. COMPLETED AND INSPECTED. ASSOCIATED ER/A 14-508946 ADDED FOR AC 0936.
